# SDR SWAA2022091544346

- Difficulty date: August 21, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FRONT SPAR UPPER SLIDE SEAL CRACKED / [01] REMOVED AND REPLACED RIGHT HORIZONAL STAB FRONT SPAR UPPER SLIDE SEAL IAW AMM 53-31-31-000-802 AND AMM 53-31-31-400-801;[02] CORRECTION: REMOVED AND REPLACED RIGHT HORIZONAL STAB FRONT SPAR UPPER SLIDE SEAL IAW AMM 53-31-31-000-802 AND AMM 53-31-31-400-802;[03] CERTIFIED;[04] VERIFIED CORRECTIVE ACTION 2
